| Catalog Number |
07K78-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1 - patient identifier - (b)(6) (2 different patients) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported false positive architect total b-hcg results generated on the architect i2000sr analyzer for 2 patients.The following data was provided: patient 1, sid (b)(6): (b)(6) 2024 = 528.32 miu/ml (b)(6) 2024 = < 1.20 miu/ml (b)(6) 2024 = < 1.20 miu/ml (b)(6) 2024 = < 1.20 miu/ml these are samples from different collections.Patient 2, sid (b)(6): (b)(6) 2024 = 277.92 miu/ml (b)(6) 2024 = < 1.20 miu/ml the results above are from the same sample.The reference range for b-hcg is = 5.00 miu/ml is negative, > /= 25.00 miu/ml is positive.There was no impact to patient management reported.
Event or Problem Description
The customer reported false positive architect total b-hcg results generated on the architect i2000sr analyzer for 2 patients.The following data was provided: patient 1, sid (b)(6): (b)(6) 2024 = 528.32 miu/ml.(b)(6) 2024 = < 1.20 miu/ml.(b)(6) 2024 = < 1.20 miu/ml.(b)(6) 2024 = < 1.20 miu/ml.These are samples from different collections.Patient 2, sid (b)(6): (b)(6) 2024 = 277.92 miu/ml.(b)(6) 2024 = < 1.20 miu/ml.The results above are from the same sample.The reference range for b-hcg is = 5.00 miu/ml is negative, > /= 25.00 miu/ml is positive.There was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing with a retained kit of the complaint lot.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did identify a slight increase in complaint activity for lot 58456ud00, however, no related trends were identified regarding commonalities for complaint lot number and issue.Additionally, accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met, indicating that the lot is performing as expected.A review of the device history record did not identify any potential non-conformances, non-conformances, or deviations associated with the lot number and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for architect total b-hcg reagent lot 58456ud00.